# SDR C2XA01IA302

- Difficulty date: July 23, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Engine: Allsn AE3007A
- Engine time: 4,699 hours, 3,214 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bleed Valve
- Part number: 23052650
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MAF - FLIGHT 3752, THE CREW REPORTED AN ATTCS NO MARGIN WARNING ON TAKE OFF ROLL. THE TAKE OFF WAS ABORTED, AND THE AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE LOWER COMPRESSOR BLEED VALVE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
